# SDR FDEA201407021604

- Difficulty date: July 2, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N861FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37732
- Aircraft time: 10,866 hours, 1,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stringer
- Part number: 147W866010
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF FLOOR PANEL RT BULK CARGO COMPARTMENT STATION 1937, BULK CARGO DOORWAY FOUND FLOOR PANEL STRINGER BROKEN.  REPAIR CARRIED OUT AS PER B777 SRM 53-70-53 FIGURE 202 REPAIR 2 DETAIL B REVISION 16.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 122.
